advertisement
Question
Posted by: Antz | 2004/10/19

Lipolitic

I recently started using a lipolitic injection, and lost 8kg in the first two weeks, and now I am losing between 1 and 1.5 kg a week.

I just wanted to know exactly what lipolitic does?

Thank you
Antz

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Antz
The term "lipolytic" means fat-dissolving. I suspect that you are also using a very-low-energy diet together with these injections and that it is the energy restriction that is causing the weight loss, not the injections. To date no one has come up with an injectable compound that causes weight loss.
Good luck
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Pash | 2005/04/06

Could you advise me of Doctor's or Dietitions who can put me on this program. I live in Cape Town and know of only one place that does it. They are booked up till late May/ early June. any assistance will be much appreciated. Thank you.

Reply to Pash
Posted by: Lol | 2004/10/20

hi, Thanks...I'll give them a call this morning..One last thing...is there any side effects?
Many Thanks

Reply to Lol
Posted by: v | 2004/10/19

call 768-7239 work like a bom

Reply to v
Posted by: Lol | 2004/10/19

Hi, Antz
Where can i get this injection...And do you do exercise while using this?My problem is: I've got no time for exercise. Im a system administrator and sit the whole day in a office. Dont even take lunch...We must sit at our desks and eat. Thats way my thights, hips and "bums" are getting bigger. I really need help for that. I was wearing a L before, now im going for XL. I dont know what to do anymore.
If you got any advice, please give....

Kind Regards

Reply to Lol

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement